[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y ] [Search | | Home]

I started taking antidepressants and now I can't get off

This is a blue board which means that it's for everybody (Safe For Work content only). If you see any adult content, please report it.

Thread replies: 16
Thread images: 1

File: 1469197864848.jpg (17KB, 256x243px) Image search: [iqdb] [SauceNao] [Google]
1469197864848.jpg
17KB, 256x243px
I started taking antidepressants and now I can't get off anymore. I just spent the last 5 hours masturbating without success. It's been a week since I've gotten off and two weeks since I started the medication. Has anyone else had a similar experience? Will I get better?
>>
I've had a similar situation. What are you taking?
>>
Decreased libido is one of the more common side effects of I'm guessing Zoloft is what they gave you. They usually start with Zoloft or Lexapro

You'll get your nuts back when you discontinue the medication after a few days

There are a million antidepressants out there, it's just finding which one is right for you
>>
>>17386563
Prozac.
>>
>>17386568
Thanks. I guess I'll switch when I see my doctor next. It hasn't worked any miracles for the depression either.
>>
It's possible that that side effect will go away after a while of taking the medication. You're pretty much in an acclimation phase at this point.

Doesn't sound like you'll have this problem, but if you discontinue the antidepressants and start feeling shitty, it's just your brain chemistry readjusting. A lot of people experience the withdrawal side effects and think it's because they need the medication. It just means your body was accustomed to the meds and isn't when it doesn't have them. No biggie.
>>
thats a side effect for a lot of men. sorry. talk with your doctor and discuss options. good luck
>>
I took Prozac for a while and it really helped with my anxiety and depression.

If it appears to be helping, maybe your doctor needs to balance it with something like Wellbutrin? Wellbutrin will basically counteract those decreased libido feelings.

On the other hand, when I tried Cymbalta, I didn't have any desire at all to do anything sexual. I had to be switched off that, it was too much, even with the Wellbutrin.
>>
>>17386578
you shouldn't expect to see results from anti-depressants within two weeks. Try 3-8 months. And that's only if you're putting in the effort to form new neural pathways.
>>
Is it weird that I don't have these side effects even though I'm taking Antidepressants?
>>
>>17386607
Nope, everyone is different.
>>
Thanks for the advice. You guys are probably right that it's too soon to say if I should switch medications. Heck, I had severe appetite loss earlier this week and that's already starting to get better. Hopefully the other side effects will improve over time as well. Acclimation will hopefully not take too long.
>>
>>17386607
no, medication effects everyone in different ways

I didn't have any side effects that I noticed when I was on anti-depressants either.
>>
Hated that shit, couldn't cum well at all after a month and started getting desperate. Ended up sore and angry.

Wellbutrin might give a slight increase in baseline horniness and you'll still be able to cum.
>>
>>17386560

A strong decrease in sexual sensitivity is a very common side effect of AD medication.

It should come as no suprise that dialing back the anxieties of life also dials back the pleasures. You are basically turning down all your sensitivity.

It does get better after a few months of adjusting to the medication, but will still not be like before.

It's the only reason I don't take it anymore. I hated the numb dick.
>>
It's primarily the older SSRI and SNRI drugs that have this effect. Talk to your doctor and ask if there are any other medications you can try because of these side effects. There should be several options you can use.
Thread posts: 16
Thread images: 1


[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y] [Search | Top | Home]
Please support this website by donating Bitcoins to 16mKtbZiwW52BLkibtCr8jUg2KVUMTxVQ5
If a post contains copyrighted or illegal content, please click on that post's [Report] button and fill out a post removal request
All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.
This is a 4chan archive - all of the content originated from that site. This means that 4Archive shows an archive of their content. If you need information for a Poster - contact them.